BASM, MD, MS (Counseling & Psychotherapy), MSc - Psychology, Certificate in Clinical psychology of children and Young People, Certificate in Psychological First Aid, Certificate in Positive Psychology, Positive Psychiatry and Mental Health
Dear lybrate-user. Thanks for the question. Medicines are prescribed to you because you require them. Licab 350 MG Tablet is a mood stabilizing agent that is used in the treatment of mania and bipolar disorder. This medicine may increase the risk of adverse effects, therefore, do not take more than prescribed amount. Monitoring of kidney, heart and thyroid function is necessary. You can talk to your psychiatrist for more information. Take care.
Common lithium side effects may include:
tremors in your hands;
dry mouth, increased thirst or urination;
nausea, vomiting, loss of appetite, stomach pain;
changes in your skin or hair;
cold feeling or discoloration in your fingers or toes;
feeling uneasy; or.
Impotence, loss of interest in sex.
You must estimate serum Lithium level. Blood sample to be taken in morning hours in empty stomach. Only getting the report we can give further course of action. Meanwhile take plenty of water and avoid other contraindicated medication during lithium therapy.
There is no drop. Infact your kidney functions are better in july 2020 compared to last year. Some variation can occur due to the metabolism of the drug in the body. But as long as it is within normal range, you have nothing to worry. Just keep checking serum lithium levels every 6 months. You are doing good and maintaining well on lithium. Continue same.
Yes they do interact. Amlodipine can increase lithium levels. Go for regular serum lithium levels to keep a eye on it. Learn about the earliest symptoms which occurs in lithium toxicity. You can consult for any further help.
for long term mood stability, sometimes you may need many different tablet combinations. Try and report to your doctor after few weeks.
In psychiatry, there is no need of conducting 'tests' in your terms. The best test the psychiatrist conducts, is called as 'mental status examination'
diagnosis in psychiatry is mostly the symptom clusters and mental status examination.
If your diagnosis is correct (bipolar disorder) than you should review your treatment once again.
You are taking too much antidepressant if serlift is at 300 mg dose.
You should mention history of manic and depressive episode and inter episodic recovery. If you are taking sertraline then paxidep is not required.
Kindly review your medicine.